Photo Recall Effect in Association with Cefazolin

Luis A. Garza, Elisa K. Yoo, Jacqueline M. Junkins-Hopkins, Abby S. Vanvoorhees

Research output: Contribution to journalArticlepeer-review

Abstract

Patients in remission from local dermatitis secondary to external beam radiation treatments occasionally experience recurrence with systemic chemotherapy, a reaction termed radiation recall. Chemotherapy-induced photo recall from a prior exposure to the sun also has been reported. Rare reports describe photo recall effects from more commonly used medications. We report the case of a patient who developed a photo recall reaction after treatment with cefazolin. Results of the shave biopsy were consistent with a mild phototoxic eruption.

Original languageEnglish (US)
Pages (from-to)79-80+85
JournalCutis
Volume73
Issue number1
StatePublished - Jan 1 2004
Externally publishedYes

ASJC Scopus subject areas

  • Dermatology

Fingerprint Dive into the research topics of 'Photo Recall Effect in Association with Cefazolin'. Together they form a unique fingerprint.

Cite this